# SDR ZZDA2007298

- Difficulty date: November 5, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J060228U3
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER PAN, CUT OUT HAS CORROSION.  INSTALLED LOWER SECTION OF JAMB PAN BETWEEN STA 370 & 427 AND SPLICED REPAIR PER SRM 53-20-15 REPAIR 6.
